MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, SUTURELOC
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/23/2025, it was reported by a sales representative via (b)(4) that an ar-4551 sutureloc meniscal root repair kit experienced an implant-related issue.The device was implanted on (b)(6) 2025 to repair the lateral meniscal root.The procedure was completed without difficulty or complication.Thirteen weeks post-implantation, the patient returned to the clinic reporting knee stiffness.An attempted joint manipulation in the office was not well tolerated by the patient.On (b)(6) 2025, a manipulation under anesthesia and knee arthroscopy were performed.During the arthroscopy, one of the repair sutures (blue) from the ar-4551 device was found to be loose.Upon probing, the tail of the blue suture was observed within the joint, indicating that the knotless mechanism of the device was not maintaining tension on the blue repair suture.The white repair suture appeared to retain appropriate tension.The loose blue suture was partially removed, while the white suture was left intact.Additional information was received on 10/28/2025: the patient underwent joint manipulation in the office on (b)(6) 2025.The patient is doing well after the manipulation under anesthesia and knee arthroscopy on (b)(6) 2025, but is experiencing some stiffness.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to patient-specific postoperative factors resulting in loss of suture tension.This determination is consistent with dfu-0386-eo, revision 3, warning 8, which states: ¿postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.¿.

Brand Name
IMPLANT SYSTEM, SUTURELOC
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23463330
Report Number1220246-2025-04974
Device Sequence Number18709424
Product Code MBI
UDI-Device Identifier00888867425316
UDI-Public(01)00888867425316(11)250304(17)291130(10)15399007
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, SUTURELOC
Device Catalogue NumberAR-4551
Device Lot Number15399007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown